MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ARIETTA 850

FUJIFILM HEALTHCARE CORPORATION ARIETTA 850
Model Number N/A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, fujifilm healthcare americas corporation received a complaint regarding the arietta 850 ultrasound system.The site reported that during the exam, the arietta 850 screen went blank with nothing on the touch screen and the operation panel lights started to flash like it was rebooting.The patient was under anesthesia at this time.The site changed to the other arietta 850 and were able to complete the procedure.There was no death or serious injury associated with this event.As such, this report is being submitted in an abundance of caution.

Brand Name
ARIETTA 850
Common Device Name
ARIETTA 850
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 804
JA  277-0804
MDR Report Key14163658
Report Number1528028-2022-00019
Device Sequence Number2996737
Product Code IYN
UDI-Device Identifier04562122958974
UDI-Public(01)04562122958974(11)200212
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/24/2022
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown